Non-Hodgkin Lymphoma of the Stomach in a Patient Treated with Natalizumab.
Аннотация
A 61-year-old man with relapsing-remitting multiple sclerosis developed extranodal large B-cell lymphoma of the stomach following monthly natalizumab infusions for 6 years. Development of lymphoproliferative disorders increases with chronic use of immunosuppression. Cases of primary central nervous system lymphoma as well as one case of peripheral T-cell lymphoma have previously been reported with natalizumab use. Given the absence of a known association between multiple sclerosis and extranodal presentations of diffuse large B-cell lymphoma, a causal association with natalizumab administration cannot be excluded.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.